# SDR YENA2022051700484

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 50,899 hours, 18,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M10028
- Condition: Failed
- Location: 7501mm
- Part time: 25,640 hours, 7,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CUT ON SLIDE RAFT PASSENGER CREW DOOR 841 SURVIVAL KIT LANYARD (WHITE) IN PASSENGER CABIN; REF AEROMAN N/R 2022-234729. REMOVED AND REPLACED ESCAPE SLIDE RAFT DOOR 841 IAW AMM 25-62-44-000-804-A AND AMM 25-62-44-400-803-A. (P/N OFF D30664-709, S/N OFF M9857, P/N ON D30664-709, S/N ON M10028). (SUPPLEMENTAL INFORMATION ADDED TO PART LOCATION).
